# SDR ASAA2021091936010

- Difficulty date: September 19, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,012 hours, 11,614 cycles
- Engine: Ge
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 012013
- Condition: None
- Location: E/E Rack E5-2
- Part time: 15,690 hours, 5,070 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION APPEARED IN FMC SCRATCH PAD AND VTK AND MAP SHOWN ON FO ND. RAN QRH - DID NOT RESTORE RIGHT FO'S FMC OCCURRED ABOUT 2 HOURS INTO FLIGHT. GROUNDED - YES. RT FMC FLT HISTORY SHOWS HARDWARE FAILURE CODES ARINC & ASIC, BOTH FAULT CODES OCCURED ON FLTS 4-9. DUE TO CONSECUTIVE OCCURENCE, REMOVED & REPLACED RT FMC REF B737-800 AMM 34-61-02 2 C/B OPEN & CLOSED, SOFTWARE & PERFORMANCE FACTORS UPDATED, FMC OPS TEST PASS.
